# SDR 99UAL900658

- Difficulty date: December 18, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N7450U
- Make and model: Boeing 727222
- Aircraft serial: 21904
- Aircraft time: 59,334 hours, 34,024 cycles
- Engine: Pwa JT8D15
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 6013211LB
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EXTERIOR EMERGENCY LIGHTING SYSTEM SLIDE LIGHT INOP.  *S/D*  EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PACK.  REPLACED EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PACK.  OPERATIONAL TEST CHECKS OK.
